livrea, Roberto

livrea, Roberto  

Matematica e Informatica  

Mostra records
Risultati 1 - 20 di 48 (tempo di esecuzione: 0.041 secondi).
Data di pubblicazione Titolo Autori Tipologia Autore(i) File
1-gen-2009 A min-max principle for non-differentiable functions with a weak compactness condition Livrea, RobertoMarano, Salvatore A. 01 - Contributo in rivista::1.01 Articolo in rivista Livrea, R.; Marano, S.
1-gen-2014 A nonlinear eigenvalue problem for the periodic scalar p-Laplacian Livrea, Roberto + 01 - Contributo in rivista::1.01 Articolo in rivista Barletta, G.; Livrea, R.; Papageorgiou, N.
1-gen-2021 A proof of the Ghoussoub-Preiss theorem by the ε−perturbation of Brezis-Nirenberg Livrea, R + 01 - Contributo in rivista::1.01 Articolo in rivista Bonanno, G; Livrea, R
1-gen-2021 A sequence of positive solutions for sixth-order ordinary nonlinear differential problems Livrea R. + 01 - Contributo in rivista::1.01 Articolo in rivista Bonanno G.; Livrea R.
1-gen-2015 An existence result for a Neumann problem Livrea, Roberto + 01 - Contributo in rivista::1.01 Articolo in rivista Candito, P.; Livrea, R.
1-gen-2016 Bifurcation phenomena for the positive solutions of semilinear elliptic problems with mixed boundary conditions Livrea, R. + 01 - Contributo in rivista::1.01 Articolo in rivista Barletta, G.; Livrea, R.; Papageorgiou, N.
1-gen-2011 Bounded Palais-Smale sequences for non-differentiable functions Livrea, R.Motreanu, D. + 01 - Contributo in rivista::1.01 Articolo in rivista Candito, P.; Livrea, R.; Motreanu, D.
1-gen-2006 Critical points for nondifferentiable functions in presence of splitting Livrea, R.Marano, S. A.Motreanu, D. 01 - Contributo in rivista::1.01 Articolo in rivista Livrea, R.; Marano, S.; Motreanu, D.
1-gen-2014 Critical points in open sublevels and multiple solutions for parameter-depending quasilinear elliptic equations Livrea, R. + 01 - Contributo in rivista::1.01 Articolo in rivista Candito, P.; Carl, S.; Livrea, R.
1-gen-2024 Existence and approximation of a solution for a two point nonlinear Dirichlet problem Candito, PasqualeLivrea, Roberto + 01 - Contributo in rivista::1.01 Articolo in rivista Candito, Pasquale; Livrea, Roberto; Sanchez, Luís
1-gen-2004 Existence and classification of critical points for nondifferentiable functions Livrea, RobertoMarano, Salvatore A. 01 - Contributo in rivista::1.01 Articolo in rivista Livrea, R.; Marano, S.
1-gen-2013 Existence and multiplicity of periodic solutions for second order Hamiltonian systems depending on a parameter Livrea, Roberto + 01 - Contributo in rivista::1.01 Articolo in rivista Bonanno, G.; Livrea, R.
1-gen-2002 Existence of three solutions for a quasilinear two point boundary value problem Livrea, R. 01 - Contributo in rivista::1.01 Articolo in rivista Livrea, R.
1-gen-2022 Existence of two solutions for singular φ-Laplacian problems Guarnotta U.Livrea R. + 01 - Contributo in rivista::1.01 Articolo in rivista Candito P.; Guarnotta U.; Livrea R.
1-gen-2015 Existence results for parametric boundary value problems involving the mean curvature operator Livrea, Roberto + 01 - Contributo in rivista::1.01 Articolo in rivista Bonanno, G.; Livrea, R.; Mawhin, J.
1-gen-2020 Existence Results for Periodic Boundary Value Problems with a Convenction Term Livrea R. + 02 - Contributo in volume::2.07 Contributo in atti di convegno pubblicato in volume Candito P.; Livrea R.
1-gen-2017 Existence, nonexistence and uniqueness of positive solutions for nonlinear eigenvalue problems Livrea, Roberto + 01 - Contributo in rivista::1.01 Articolo in rivista Bonanno, G.; Candito, P.; Livrea, R.; Papageorgiou, N.
1-gen-2021 Four Solutions for Fractional p-Laplacian Equations with Asymmetric Reactions Livrea R. + 01 - Contributo in rivista::1.01 Articolo in rivista Iannizzotto A.; Livrea R.
1-gen-2003 Infinitely many periodic solutions for a second-order nonautonomous system livrea, Roberto + 01 - Contributo in rivista::1.01 Articolo in rivista Faraci, F.; Livrea, R.
1-gen-2013 Infinitely many solutions for a class of differential inclusions involving the p-biharmonic Livrea, Roberto + 01 - Contributo in rivista::1.01 Articolo in rivista Barletta, G.; Livrea, R.